# SDR ABXA20170310021

- Difficulty date: March 10, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 60,059 hours, 43,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE DESCENT DEVICES WERE FOUND ON THE FLOOR AFTER TAKEOFF. THE AIRPLANE WAS REMOVED FROM SERVICE.  REPLACED WITH SERVICEABLE DESCENT DEVICES.
